# SDR CA010523012

- Difficulty date: April 20, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Piper PA-23
- Aircraft time: 4,203 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1712124
- Condition: Cracked
- Location: Fuselage
- Part time: 4,221 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL 100 HOUR INSPECTION OF THE TAIL AREA, NOTICED THAT THE CHANNEL THAT SUPPORTS THE LOWER RUDDER SUPPORT AND RUDDER STOP BRACKET WAS CRACKED. THIS WAS THE RESULT OF THE RUDDER BEING FORCED HARD AGAINST THE RUDDER STOPS BY WIND.
